# SDR SWAA2022123078966

- Difficulty date: December 6, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 19,944 hours, 9,498 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; TRANSVERSE WEB ABOVE NR 2 PYLON AFT TIP IS CRACKED ON UPPER LEG AT O/B ATTACH RIVET LOCATION.   REMOVED THE TRANSVERSE WEB  IAW SRM 51-40-02-0G-0.  INSTALLED A NEW TRANSVERSE WEB IAW SRM 51-40-05-0G-0, SRM 51-40-02-0G-0, & AIPC 57-50-00-36A.
